| Catalog Number |
RTLR180111 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
It was reported that a peritoneal dialysis registered nurse (pdrn) discovered a fluid leak from an unknown location after ending the patient's pd treatment.The pdrn reported receiving alarms prior to the leak but does not recall which alarms.Fluid was discovered in the pump module area and on the external of the cassette.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The pdrn was advised to use the cycler for next day's treatment and to call if issues continue.Upon follow up, the pdrn confirmed the reported event and that 17 alarms were received prior to the leak.The pdrn stated not knowing which alarms were present and could not confirm the location of the fluid leak.The pdrn stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The pdrn stated that the patient was able to complete peritoneal dialysis treatment using a different cycler.The pdrn confirmed that the other cycler is performing without reoccurrence of the reported event.The pdrn confirmed that the cycler set was discarded and not available to be returned to the manufacturer for physical evaluation.
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
Event or Problem Description